| Catalog Number |
00578907100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/27/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use the instrument snapped in half when the doctor attempted to insert it into the knee.No delay or injury reported.A backup device is available.
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.